Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Got slight vertigo. Having cold sweat and mild nausea. Had tic vaccine ticovac. What could be the cause?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 822 Questions

About An hour ago or so I was sitting in the meeting and got a slight vertigo. Then it was accompanied by an excessive (cold) sweat. After some time it resolved yet a mild feeling of nausea remained.

I had a tic vaccine ticovac earlier in the morning and did not eat much. Could this be associated somehow or what would be the cause?

Posted Sat, 6 Jul 2013 in Medicines and Side Effects
Answered by Dr. Imraan Hussain 58 minutes later

Thanks for your query

I can feel your concerns

Yes there is strong correlation between these two things.

Tic vaccine can cause vertigo, nausea, Excessive sweating and loss of consciousness due to low blood pressure

Others include dizziness, muscle and joint pain, unsteady walking, and even convulsions can take place.

I recommend you to check your blood pressure and blood sugar levels.

Do not use this vaccine again as it cause these side effects.

Wishing you a speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor